Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALMA LASERS LTD ALMA LIPOFLOW SYSTEM; LIPOPLASTY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALMA LASERS LTD ALMA LIPOFLOW SYSTEM; LIPOPLASTY
Model Number
1
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Breast Mass (2439)
Date of Event
09/11/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
A routine mammogram performed found a small unidentified mass present on the left breast not previously present in previous mammograms.
New Search
Submit an Adverse Event Report
Brand Name
ALMA LIPOFLOW SYSTEM
Common Device Name
LIPOPLASTY
Manufacturer
(Section D)
ALMA LASERS LTD
18 haharash street
caesarea, ha zafon 30798 95
IS 3079895
MDR Report Key
11828822
Report Number
3004450661-2021-00005
Device Sequence Number
19875549
Product Code
MUU
UDI-Device Identifier
17290110121447
UDI-Public
17290110121447
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/04/2021
Report Date
(Section F)
05/04/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
1
Device Catalogue Number
AALP24091503
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
04/04/2021
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
04/26/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/14/2021
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
48 YR
Date Report Sent to FDA
05/04/2021